2021 UNC Greensboro PDE Conference. Electron. J. Diff. Eqns., Conference 26 (2022), pp. 33-43.

Basisness of Fucik eigenfunctions for the Dirichlet Laplacian

Falko Baustian, Vladimir Bobkov

We provide improved sufficient assumptions on sequences of Fucik eigenvalues of the one-dimensional Dirichlet Laplacian which guarantee that the corresponding Fucik eigenfunctions form a Riesz basis in L2(0,π). For that purpose, we introduce a criterion for a sequence in a Hilbert space to be a Riesz basis.

Published August 25, 2022.
Math Subject Classifications: 34L10, 34B08, 47A70.
Key Words: Fucik spectrum; Fucik eigenfunctions; Riesz basis; Paley-Wiener stability.
DOI: https://doi.org/10.58997/ejde.conf.26.b1

Show me the PDF file (416 K), TEX file for this article.

Falko Baustian
Institute of Mathematics
University of Rostock, Germany
email: falko.baustian@uni-rostock.de
Vladimir Bobkov
Institute of Mathematics
Ufa Federal Research Centre, Russia
email: bobkov@matem.anrb.ru

Return to the table of contents for this conference.
Return to the EJDE web page